# SDR ASAA2021121436894

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,636 hours, 14,074 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER LANDING "FAULT LIGHT" ILLUMINATED. GROUNDED - YES. APU BITE CK SHOWED FAULT CODE 49-15004 INLET DOOR SHUT DOWN. REMOVED POWER FROM A/C THEN PERFORMED 2 NORMAL STARTS. REF B737-800 FIM 49-60 TASK 801.
